Posted 4/11/2008 11:53 AM (GMT -6)
(((((hugs))))))). I'm so sorry you had that horrible accident. Events like that truly change us in so many ways. I agree 100% with the others. Get to the ER now. Don't wait.
Regarding your Pro time. I had the same problem, and still do, after my major trauma last June. (that medication allergy). I was told that a severe enough trauma to the body will alter our blood coagulation. I'm still, after 10 months, dealing with a PT that is all over the map. I"m getting my blood tested EVERY DAY. That's how out of wack I am. We don't know when everything will sort itself out, but it is due to a trauma. That could be your case as well. Keep testing yourself as often as needed. Is it staying high all the time, no matter what dose of blood thinner your're on? Do you ever see it drop too low?
Please let us know how you are okay? We are concerned!
Lots of love
I can do anything through Jesus Christ who strengthens me. I have learned in whatever state I am in,to be content. Phillipians 4:11-13
34 years old. Diagnosed with lupus in 2000. Fibromyalgia, anti-phospholipid syndrome(APS)(stroke),Sjogren's, Raynaud's, seizure disorder-(miraclulously disappeared!), Libman Sach's Endocarditis, vasculitis, sacroiliitis, arthritis (neck) . Prednisone, Imuran, Coumadin, Clobazam, Amitriptyline, didrocal, Cozaar, calcium, Cykolokapron, multi-vitamin, vitamin D, Magnesium, vitamin B6, Acidophilus